Tennessee, 2016Winter Storm and Winter Weather in Tennessee, February 8 to 10, 2016
February 8 to 10, 2016 · NWS OHX · 33 events in 33 counties and zones
A long duration snow event affected Middle Tennessee from the afternoon hours on February 8 through the late evening hours on February 9, although some additional light snow showers continued into the morning of February 10. Nearly all of Middle Tennessee received some accumulating snow, ranging from a dusting near the Alabama border up to 6 inches on parts of the Cumberland Plateau.
Every event with a place to put it; 33 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 33
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A long duration snow event affected Middle Tennessee from the afternoon hours on February 8 through the late evening hours on February 9, although some additional light snow showers continued into the morning of February 10. Nearly all of Middle Tennessee received some accumulating snow, ranging from a dusting near the Alabama border up to 6 inches on parts of the Cumberland Plateau.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Feb 8, 11:16 AM CST, 44 minutes earlier.
Area forecast discussion, Feb 8, 11:16 AM CST, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1116 AM CST MON FEB 8 2016
.UPDATE...
FOR 18Z AVIATION DISCUSSION.
&&
.DISCUSSION...
SURFACE FRONT HAS MOVED COMPLETELY THROUGH MIDDLE TENNESSEE, WITH
CLOUDS FILLING IN QUICKLY BEHIND THE FRONT. VERY FEW ECHOES ARE
SHOWING UP ON RADAR STILL, BUT WE ARE RECEIVING SCATTERED REPORTS
OF FLURRIES, SLEET, WINTRY MIX, ETC. EVEN THOUGH SURFACE
TEMPERATURES REMAIN IN THE LOW 40'S MOST AREAS, THE FREEZING LEVEL
IS NOT VERY HIGH, AND LARGE DEW POINT SPREADS AT THE SURFACE DO
LEAVE SOME ROOM FOR EVAPORATIVE COOLING. EVEN THOUGH WE WON'T
BEGIN ACCUMULATING FOR SEVERAL MORE HOURS, THERE'S NO REASON TO
EXPECT THE WINTRY MIX WON'T CONTINUE, AND WILL LIKELY INCREASE
INTENSITY DURING THE AFTERNOON AS DEEPER MOISTURE ADVECTS INTO THE
MID STATE. HAVE ALREADY UPDATED THE FORECAST TO REFLECT THE
INCREASED CLOUD COVER AND RAIN/SNOW MIX FROM NOW THROUGH THE
REMAINDER OF THE DAY.
&&
.AVIATION...
18Z TAF DISCUSSION.
BNA/CKV/CSV...SURFACE FRONT HAS CLEARED THE MID STATE WITH MOST
LOCATIONS NOW SHOWING A VFR OVERCAST AND A FEW ECHOES STARTING TO
SHOW UP ON RADAR. EXPECT INTERMITTENT LIGHT PRECIPITATION DURING
THE AFTERNOON, BECOMING A LITTLE HEAVIER AND MORE WIDESPREAD
TOWARD 00Z. CURRENT OBS SHOW MVFR CIGS STILL FAR UPSTREAM, SO WE
PROBABLY WON'T SEE CIGS DROP BELOW 3KFT UNTIL LATER TONIGHT, WITH
LIGHT SNOW LASTING WELL INTO TOMORROW.
&&
.OHX WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 6 AM CST WEDNESDAY FOR CLAY-
CUMBERLAND-DE KALB-FENTRESS-GRUNDY-JACKSON-OVERTON-PICKETT-
PUTNAM-VAN BUREN-WARREN-WHITE.
&&
SHORT TERM/AVIATION........08
LONG TERM..................19
Hazardous weather outlook, Feb 8, 6:19 AM CST, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
619 AM CST MON FEB 8 2016
TNZ010-011-031>034-064>066-078>080-091100-
CLAY-PICKETT-JACKSON-PUTNAM-OVERTON-FENTRESS-DE KALB-WHITE-
CUMBERLAND-WARREN-GRUNDY-VAN BUREN-
619 AM CST MON FEB 8 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.
...WINTER WEATHER ADVISORY IN EFFECT FOR THE CUMBERLAND PLATEAU
REGION FROM NOON TODAY THROUGH TUESDAY NIGHT...
.DAY ONE...TODAY AND TONIGHT
SNOWFALL ACCUMULATIONS AMOUNTS RANGING FROM ONE HALF OF AN INCH
TO AROUND ONE INCH ARE EXPECTED ACROSS THE CUMBERLAND PLATEAU
REGION FROM NOON TODAY THROUGH TONIGHT.
HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED THROUGH TONIGHT.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
ADDITIONAL SNOWFALL ACCUMULATION AMOUNTS RANGING FROM AROUND ONE
HALF OF AN INCH TO AROUND ONE AND ONE HALF INCHES WILL BE POSSIBLE
ACROSS THE CUMBERLAND PLATEAU REGION THROUGH TUESDAY NIGHT.
TOTAL SNOWFALL ACCUMULATIONS THROUGH TUESDAY NIGHT WILL RANGE
FROM ONE INCH TO TWO INCHES...WITH LOCALLY HIGHER AMOUNTS OF
AROUND THREE INCHES ACROSS THE UPPER CUMBERLAND REGION...ARE
EXPECTED.
HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED THROUGH TUESDAY NIGHT.
.SPOTTER INFORMATION STATEMENT...
SNOWFALL MEASUREMENTS REPORTS RELAYED TO THE NATIONAL WEATHER
SERVICE NASHVILLE OFFICE WILL BE NEEDED LATE THIS AFTERNOON
THROUGH TUESDAY NIGHT.
TNZ005>009-023>030-056>063-075-077-093>095-091100-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-HOUSTON-HUMPHREYS-
DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-PERRY-HICKMAN-
LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-BEDFORD-COFFEE-
WAYNE-LAWRENCE-GILES-
619 AM CST MON FEB 8 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.
.DAY ONE...TODAY AND TONIGHT
SNOWFALL ACCUMULATION AMOUNTS RANGING FROM AROUND ONE QUARTER
INCH FOR LOCATIONS NEAR THE TENNESSEE RIVER VALLEY TO AROUND ONE
HALF OF AN INCH FOR LOCATIONS WEST OF THE CUMBERLAND PLATEAU
REGION THROUGH TONIGHT ARE EXPECTED.
CAUTION IS ADVISED WHILE TRAVELING ON AREA ROADWAYS THROUGH TONIGHT.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
ADDITIONAL SNOWFALL ACCUMULATION AMOUNTS RANGING FROM A DUSTING
FOR LOCATIONS NEAR THE TENNESSEE RIVER VALLEY TO TO AROUND ONE
HALF OF AN INCH FOR LOCATIONS JUST WEST OF THE CUMBERLAND PLATEAU
REGION THROUGH TUESDAY NIGHT ARE EXPECTED. TOTAL SNOWFALL
ACCUMULATIONS THROUGH TUESDAY NIGHT WILL BE FROM AROUND ONE
QUARTER OF AN INCH NEAR THE TENNESSEE RIVER VALLEY UP TO ONE INCH
FOR LOCATIONS JUST WEST OF THE CUMBERLAND PLATEAU REGION ARE
EXPECTED.
CAUTION IS ADVISED WHILE TRAVELING ON AREA ROADWAYS.
.SPOTTER INFORMATION STATEMENT...
SNOWFALL MEASUREMENTS REPORTS RELAYED TO THE NATIONAL WEATHER
SERVICE NASHVILLE OFFICE WILL BE NEEDED LATE THIS AFTERNOON
THROUGH TUESDAY AFTERNOON.
31
Winter Weather, Stewart
- When
- February 8, 12:00 PM CST to February 10, 12:00 PM CST
- Where
- Stewart forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 36.501, -87.838 (the zone’s center; the record gives no point)
Snow amounts of 1 to 2 inches were measured across Stewart County. CoCoRaHS station Dover 7.8 NNE measured 1.3 inches of snow.
Winter Weather, Montgomery
- When
- February 8, 12:00 PM CST to February 10, 12:00 PM CST
- Where
- Montgomery forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 36.497, -87.383 (the zone’s center; the record gives no point)
Snow amounts of 1 to 3 inches were measured across Montgomery County. CoCoRaHS station Clarksville 10.2 WSW measured 2.8 inches of snow, while CoCoRaHS station Clarksville 8.4 ESE measured 1.5 inches of snow. An airplane pilot at Outlaw Field in Clarksville reported 2.5 inches of snow.
Winter Weather, Robertson
- When
- February 8, 12:00 PM CST to February 10, 12:00 PM CST
- Where
- Robertson forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 36.526, -86.871 (the zone’s center; the record gives no point)
Snow amounts of 1 to 2 inches were measured across Robertson County. CoCoRaHS station Greenbrier 1.4 N measured 2.0 inches of snow, while CoCoRaHS station Cedar Hill 2.6 N measured 1.7 inches of snow.
Winter Weather, Sumner
- When
- February 8, 12:00 PM CST to February 10, 12:00 PM CST
- Where
- Sumner forecast zone
- Reported by
- COOP Observer
- Coordinates
- 36.469, -86.460 (the zone’s center; the record gives no point)
Snow amounts of 0.5 to 2.5 inches were measured across Sumner County. A COOP observer in White House measured 2.3 inches of snow, while a COOP observer 1 S of Bethpage measured 1.5 inches of snow. CoCoRaHS station Gallatin 1.7 WNW measured 0.7 inches of snow.
Winter Weather, Macon
- When
- February 8, 12:00 PM CST to February 10, 12:00 PM CST
- Where
- Macon forecast zone
- Reported by
- COOP Observer
- Coordinates
- 36.532, -86.007 (the zone’s center; the record gives no point)
Snow amounts of 0.5 to 2.5 inches were measured across Macon County. A COOP observer in White House measured 2.3 inches of snow, while a COOP station 1 S of Bethpage measured 1.5 inches of snow. CoCoRaHS station Gallatin 1.7 WNW measured 0.7 inches of snow. A trained spotter reported 1 inch of snow in Portland.
Winter Weather, Clay
- When
- February 8, 12:00 PM CST to February 10, 12:00 PM CST
- Where
- Clay forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 36.551, -85.544 (the zone’s center; the record gives no point)
Snow amounts of up to 2 inches were measured across Clay County. CoCoRaHS station Red Boiling Springs 6.7 NNE measured 1.7 inches of snow, while CoCoRaHS station Celina 0.3 NNE measured 0.5 inches of snow.
Winter Weather, Pickett
- When
- February 8, 12:00 PM CST to February 10, 12:00 PM CST
- Where
- Pickett forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 36.558, -85.075 (the zone’s center; the record gives no point)
Snow amounts of 1 to 3 inches were measured across Pickett County. CoCoRaHS station Byrdstown 2.8 SSW measured 2.2 inches of snow.
Winter Weather, Dickson
- When
- February 8, 12:00 PM CST to February 10, 12:00 PM CST
- Where
- Dickson forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 36.149, -87.357 (the zone’s center; the record gives no point)
Snow amounts of 1 to 3 inches were measured across Dickson County. CoCoRaHS station Dickson 5.8 NW measured 3.0 inches of snow, while CoCoRaHS station Charlotte 1.3 NW measured 2.3 inches of snow.
Winter Weather, Cheatham
- When
- February 8, 12:00 PM CST to February 10, 12:00 PM CST
- Where
- Cheatham forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 36.261, -87.087 (the zone’s center; the record gives no point)
Snow amounts of 1 to 3 inches were measured across Cheatham County. CoCoRaHS station Kingston Springs 0.3 ENE measured 2.8 inches of snow, while a COOP observer at Cheatham Dam measured 2 inches of snow.
Winter Weather, Davidson
- When
- February 8, 12:00 PM CST to February 10, 12:00 PM CST
- Where
- Davidson forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 36.171, -86.777 (the zone’s center; the record gives no point)
Snow amounts of 1 to 3 inches were measured across Davidson County. Nashville International Airport measured 2.7 inches of snow. CoCoRaHS station Belle Meade 1.2 ESE measured 2.2 inches of snow, while CoCoRaHS station Antioch 4.3 ENE measured 1.2 inches of snow.
Winter Weather, Wilson
- When
- February 8, 12:00 PM CST to February 10, 12:00 PM CST
- Where
- Wilson forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 36.155, -86.298 (the zone’s center; the record gives no point)
Snow amounts up to 2 inches were measured across Wilson County. The NWS Nashville office measured 1.3 inches of snow. CoCoRaHS station Watertown 5.5 SW measured 1.5 inches of snow, while CoCoRaHS station Mount Juliet 2.9 WSW measured 0.8 inches of snow.
Winter Weather, Smith
- When
- February 8, 12:00 PM CST to February 10, 12:00 PM CST
- Where
- Smith forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 36.251, -85.957 (the zone’s center; the record gives no point)
Snow amounts up to around 2 inches were measured across Smith County. CoCoRaHS station Carthage 8.7 NNE measured 2.3 inches of snow, while CoCoRaHS station Carthage 2.8 WSW measured 0.5 inches of snow.
Winter Weather, Jackson
- When
- February 8, 12:00 PM CST to February 10, 12:00 PM CST
- Where
- Jackson forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 36.359, -85.673 (the zone’s center; the record gives no point)
Snow amounts up to around 2 inches were measured across Jackson County. The sheriff office in Gainesboro measured 1 inch of snow.
Winter Weather, Cumberland
- When
- February 8, 12:00 PM CST to February 10, 12:00 PM CST
- Where
- Cumberland forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 35.950, -84.998 (the zone’s center; the record gives no point)
Snow amounts of 1 to 3 inches were measured across Cumberland County. CoCoRaHS station Crossville 6.9 S measured 2.9 inches of snow, while CoCoRaHS station Fairfield Glade 0.1 NNW measured 2.3 inches of snow.
Winter Weather, Dekalb
- When
- February 8, 12:00 PM CST to February 10, 12:00 PM CST
- Where
- Dekalb forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 35.980, -85.833 (the zone’s center; the record gives no point)
Snow amounts of 1 to 3 inches were measured across DeKalb County. A COOP observer measured 2.5 inches of snow in Smithville. CoCoRaHS station Dowelltown 5.8 NE measured 1.6 inches of snow, while CoCoRaHS station Smithville 4.9 WSW measured 1.6 inches of snow.
Winter Weather, White
- When
- February 8, 12:00 PM CST to February 10, 12:00 PM CST
- Where
- White forecast zone
- Reported by
- COOP Observer
- Coordinates
- 35.926, -85.455 (the zone’s center; the record gives no point)
Snow amounts of 1 to 3 inches were measured across White County. A COOP observer measured 2.2 inches of snow in Sparta. CoCoRaHS station Sparta 8.6 NW measured 1.4 inches of snow, while CoCoRaHS station Sparta 4.6 NE measured 0.7 inches of snow.
Winter Weather, Perry
- When
- February 8, 12:00 PM CST to February 10, 12:00 PM CST
- Where
- Perry forecast zone
- Reported by
- COOP Observer
- Coordinates
- 35.643, -87.859 (the zone’s center; the record gives no point)
Snow amounts up to 2 inches were measured across Perry County. A COOP observer measured 1.4 inches of snow in Lobelville. CoCoRaHS station Linden 7.9 NNW measured 0.5 inches of snow.
Winter Weather, Hickman
- When
- February 8, 12:00 PM CST to February 10, 12:00 PM CST
- Where
- Hickman forecast zone
- Reported by
- COOP Observer
- Coordinates
- 35.803, -87.473 (the zone’s center; the record gives no point)
Snow amounts up to 2 inches were measured across Hickman County. A COOP observer measured 1.0 inches of snow 4 miles northeast of Centerville. CoCoRaHS station Bon Aqua 3.0 ESE measured 0.9 inches of snow, while CoCoRaHS station Centerville 10.4 SE measured 0.8 inches of snow.
Winter Weather, Williamson
- When
- February 8, 12:00 PM CST to February 10, 12:00 PM CST
- Where
- Williamson forecast zone
- Reported by
- COOP Observer
- Coordinates
- 35.894, -86.899 (the zone’s center; the record gives no point)
Snow amounts of 1 to 3 inches were measured across Williamson County. A COOP observer measured 1.5 inches of snow in Franklin. CoCoRaHS station Nolensville 1.0 NNW measured 3.0 inches of snow, while CoCoRaHS station Spring Hill 2.2 N measured 1.1 inches of snow.
Winter Weather, Rutherford
- When
- February 8, 12:00 PM CST to February 10, 12:00 PM CST
- Where
- Rutherford forecast zone
- Reported by
- COOP Observer
- Coordinates
- 35.843, -86.417 (the zone’s center; the record gives no point)
Snow amounts of 1 to around 3 inches were measured across Rutherford County. A COOP observer measured 0.9 inches of snow 5 miles north of Murfreesboro. CoCoRaHS station La Vergne 2.1 SW measured 3.2 inches of snow, while CoCoRaHS station Rock Vale 4.5S measured 1.8 inches of snow.
Winter Weather, Van Buren
- When
- February 8, 12:00 PM CST to February 10, 12:00 PM CST
- Where
- Van Buren forecast zone
- Reported by
- COOP Observer
- Coordinates
- 35.696, -85.453 (the zone’s center; the record gives no point)
Snow amounts of 1 to 3 inches were measured across Van Buren County. A COOP observer measured 2.5 inches of snow at Fall Creek Falls.
Winter Weather, Wayne
- When
- February 8, 12:00 PM CST to February 10, 12:00 PM CST
- Where
- Wayne forecast zone
- Reported by
- COOP Observer
- Coordinates
- 35.240, -87.788 (the zone’s center; the record gives no point)
Snow amounts up to 1 inch were measured across Wayne County. A COOP observer measured 0.7 inches of snow in Waynesboro.
Winter Weather, Lewis
- When
- February 8, 12:00 PM CST to February 10, 12:00 PM CST
- Where
- Lewis forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 35.527, -87.493 (the zone’s center; the record gives no point)
Snow amounts up to around 1 inch were measured across Lewis County. CoCoRaHS station Hohenwald 4.0 WNW measured 1.1 inches of snow.
Winter Weather, Maury
- When
- February 8, 12:00 PM CST to February 10, 12:00 PM CST
- Where
- Maury forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 35.617, -87.077 (the zone’s center; the record gives no point)
Snow amounts up to around 1 inch were measured across Maury County. CoCoRaHS station Columbia 1.2 SSW measured 0.9 inches of snow.
Winter Weather, Marshall
- When
- February 8, 12:00 PM CST to February 10, 12:00 PM CST
- Where
- Marshall forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 35.469, -86.765 (the zone’s center; the record gives no point)
Snow amounts up to around 1 inch were measured across Marshall County. CoCoRaHS station Lewisburg 6.2 SSE measured 1.3 inches of snow.
Winter Weather, Bedford
- When
- February 8, 12:00 PM CST to February 10, 12:00 PM CST
- Where
- Bedford forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 35.514, -86.459 (the zone’s center; the record gives no point)
Snow amounts up to around 2 inches were measured across Bedford County. CoCoRaHS station Wartrace 0.8 ESE measured 2.1 inches of snow, and CoCoRaHS station Shelbyville 8.7 W measured 1.0 inch of snow.
Winter Weather, Coffee
- When
- February 8, 12:00 PM CST to February 10, 12:00 PM CST
- Where
- Coffee forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 35.491, -86.075 (the zone’s center; the record gives no point)
Snow amounts up to around 1 inch were measured across Coffee County. CoCoRaHS station Manchester 2.4 NNW measured 1.1 inches of snow, and CoCoRaHS station Hillsboro 3.2 SE measured 1.0 inch of snow.
Winter Storm, Fentress
- When
- February 8, 12:00 PM CST to February 10, 12:00 PM CST
- Where
- Fentress forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 36.381, -84.932 (the zone’s center; the record gives no point)
Snow amounts of 2 to 5 inches were measured across Fentress County. The Fentress County Emergency Manager measured 3.5 inches of snow 3.1 miles southeast of Jamestown. CoCoRaHS station Clarkrange 6.0 NE measured 4.8 inches of snow, while CoCoRaHS station Jamestown 13.7 S measured 3.4 inches of snow.
Winter Storm, Overton
- When
- February 8, 12:00 PM CST to February 10, 12:00 PM CST
- Where
- Overton forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 36.345, -85.288 (the zone’s center; the record gives no point)
Snow amounts of 1 to 4 inches were measured across Overton County. A trained spotter reported 4 inches of snow 8 miles south of Livingston, and CoCoRaHS station Livingston 1.9 NNW measured 3.0 inches of snow.
Winter Storm, Putnam
- When
- February 8, 12:00 PM CST to February 10, 12:00 PM CST
- Where
- Putnam forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 36.141, -85.495 (the zone’s center; the record gives no point)
Snow amounts of 1 to 5 inches were measured across Putnam County. CoCoRaHS station Monterey 3.9 W measured 4.5 inches of snow, while CoCoRaHS station Cookeville 3.3 SSW measured 2.0 inches of snow.
Winter Storm, Cannon
- When
- February 8, 12:00 PM CST to February 10, 12:00 PM CST
- Where
- Cannon forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 35.809, -86.062 (the zone’s center; the record gives no point)
Snow amounts of 1 to 4 inches were measured across Cannon County. The public reported 4.2 inches of snow 4 miles southeast of Woodbury.
Winter Storm, Warren
- When
- February 8, 12:00 PM CST to February 10, 12:00 PM CST
- Where
- Warren forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 35.679, -85.778 (the zone’s center; the record gives no point)
Snow amounts of 1 to around 4 inches were measured across Warren County. CoCoRaHS station McMinnville 8.5 ESE measured 4.1 inches of snow, while CoCoRaHS station Morrison 1.9 SSW measured 2.1 inches of snow. A COOP observer in McMinnville measured 1.5 inches of snow.
Winter Storm, Grundy
- When
- February 8, 12:00 PM CST to February 10, 12:00 PM CST
- Where
- Grundy forecast zone
- Reported by
- COOP Observer
- Coordinates
- 35.388, -85.723 (the zone’s center; the record gives no point)
Snow amounts of 1 to 6 inches were measured across Grundy County. A COOP observer in Monteagle measured 5.7 inches of snow. CoCoRaHS station Altamont 3.9 NW measured 3.0 inches of snow, and CoCoRaHS station Beersheba Springs 2.1 ENE measured 1.0 inch of snow.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Cold in Wisconsin, February 8 to 9, 20161 death · 1 event
- Wildfire in Texas, February 8, 2016$150,000 · 5 events
- Blizzard and Coastal Flood in Massachusetts, February 8 to 9, 2016$21,000 · 51 kt wind · 31 events
- Winter Storm and Winter Weather in Ohio, February 8 to 9, 201625 events
- Winter Storm and Winter Weather in Georgia, February 8 to 12, 201614 events
- Winter Storm and Winter Weather in Maryland, February 8 to 9, 201613 events
- Winter Weather in West Virginia, February 8 to 9, 201611 events
- Coastal Flood and Heavy Snow in Rhode Island, February 8 to 9, 201653 kt wind · 10 events
- Winter Weather in North Carolina, February 8 to 11, 20169 events
- Coastal Flood in New Jersey, February 8, 20168 events
- Heavy Snow in Virginia, February 8 to 9, 20167 events
- Heavy Snow in Tennessee, February 8 to 9, 20166 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 620572, 620573, 620574, 620576, 620577, 620578, 620582, 620586, 620587, 620588, 620589, 620590, 620591, 620592, 620593, 620594, 620595, 620596, 620597, 620598, 620599, 620614, 620617, 620626, 620632, 620634, 620637, 620639, 620640, 620641, 620642, 620643, 620644.